# SDR DALA2024070106621

- Difficulty date: June 26, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0416315) FORWARD CARGO COMPARTMENT L/H FLOOR BAFFLE STA 500F-500G CRACKED. REMOVED AND REPLACED DAMAGED BAFFLE AND REPAIRED NEW BAFFLE ON FWD CARGO STA 500F TO 500G L/H SLIDE PER B737-800 SRM 53-30-53-2R-1 AND DWG 143A7505.
